# SDR GTIA040432

- Difficulty date: March 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 5 SLAT OB SEAL TORN.  (EDGE SEAL)  FURTHER INVESTIGATION FOUND END FITTING CRACKED.  REMOVED RT NR 5 SLAT OB END FITTING.  INSTALLED END FITTING.
